# SDR ASAA2019040588885

- Difficulty date: March 28, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 44,268 hours, 13,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A567613
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 947 TO 967 LBL16 HAS CORR. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT IAW B737 800 SRM 51 40 02 0G 0 W 2 O .080 R .062 L 2 D .018.
